PL EN


Journal
2004 | 12 | 2 | 21-29
Article title

The Problem of Mathematicality of Nature

Content
Title variants
PL
Problem matematyczności przyrody
EN
The Problem of Mathematicality of Nature
Languages of publication
PL
Abstracts
PL
The aim of this paper is a presentation, specification and criticism of the thesis proclaiming the mathematicality of nature. The author distinguishes between the structural and the functional aspects of this thesis. With such an interpretation this thesis has a strong methaphysical interpretation. However such thesis is linked with some problems, concerning the issue of its verification. Therefore the author proposes to consider a neutral thesis proclaiming that nature is amathematical. Then we avoid strong assumptions concerning the structure of the world and better understand not only the successes but also failures of mathematical methods. Besides we gain a new view of the issue of efficacy of mathematical methods in natural sciences.
Keywords
Journal
Year
Volume
12
Issue
2
Pages
21-29
Physical description
Dates
published
2004-06-01
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-2657-5868-year-2004-volume-12-issue-2-article-392
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.